# SDR CALA2013100991903

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 94,436 hours, 14,948 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 684D10015
- Part serial: 43
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT REVERSER WILL NOT DEPLOY PAST IDLE REVERSE ON LANDING.  REPLACED LT INTERLOCK ACT IAW MM, OPERATIONS CHECKED NORMAL.
